Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman's equations


Author: N. V. Krylov
Journal: Math. Comp. 82 (2013), 1463-1487
MSC (2010): Primary 35J60, 39A14
Published electronically: March 5, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish interior estimates for the second-order finite differences of solutions of finite-difference approximations for uniformly elliptic Bellman's equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35J60, 39A14

Retrieve articles in all journals with MSC (2010): 35J60, 39A14


Additional Information

N. V. Krylov
Affiliation: 127 Vincent Hall, University of Minnesota, Minneapolis, Minnesota 55455
Email: krylov@math.umn.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-2013-02684-1
PII: S 0025-5718(2013)02684-1
Keywords: Fully nonlinear elliptic equations, Bellman’s equations, finite differences
Received by editor(s): March 29, 2011
Received by editor(s) in revised form: November 25, 2011
Published electronically: March 5, 2013
Additional Notes: The author was partially supported by NSF Grant DMS-0653121
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.